Sunday, July 27, 2008

ANON - from SocialAudit.org.uk

I've found three comments from the discussion board that is not available now.
There was a person whose nick was ANON who helped a lot. One of my messages to him:

Thanks very much. You are always so kind and it helps too much to hear your words.
Today I slept a lot and the dizziness went away.
My body seems to be back to normal.
I'm feeling hot again, 30º explains that:))
Everybody was at the swimming pool the last two weeks and I was feeling a little bit cold.
Now I'm sweating because it is very, very hot. It's amazing, is it not? I'm so glad I'm sweating for a real reason. Hope this night I will sweat for it's hot.
But you cannot imagine how precious was to hear what you said. It was a relief
We always doubt our feelings, that is the message that I came here to tell.
When I was feeling the dizziness and all strange feelings I remembered all I had heard about it and always thought "lucky me I did not feel strange brain sensations and the zaps".
When it appeared I was "suspicious" it was withdrawal although I have read many reports about it.
I also want to tell you that I'm fine today only a little scared because it was a terrible sensation.
Yesterday I though I would be like that for the rest of my life or maybe I had a terrible disease.
It is silly to say this. But if you are experiencing any kind of this terrible withdrawal symptoms do not doubt and bear in mind that IT IS WITHDRAWAL.
The problem is that the sensations are so terrible and we have nobody to report them and hear: "Hold on. It is "normal". It is withdrawal and it will go away."
That's all we want to hear. This is the only help we need that moment.
But we do not have anybody to tell us that.
So we suffer the pain and the fear of not being sure about what is going on. And it has already been highly reported that when we tell our physicians they do not understand and comes up with lots of diagnoses and do not recognize WITHDRAWAL.
Unfortunately physicians, even the good and serious, are still unaware of a lot of what is going on.
It seems to me that the real good help comes from people who have suffered and kept on studying in order to heal themselves and help others.
I was feeling terrible and was emotionally terrible. I cannot go to any psychiatrist for I'm sure that I will hear that I'm depressed or that the despair comes from me. They still do not know about this kind of CHEMICAL DESPAIR. It does not come from the heart. First you start crying for no reason and after that you have reasons enough to be in real despair. The circle is something like this:
1) chemical despair appears (I've noticed that I start crying I frown and my forehead aches. It's different when I cry for a REAL reason. It starts in my heart I cry and tears comes naturally. I cry for some minutes, it stops and you have a break. In the chemical crying the tears are scarce and it seems endless and there is no connection to any trouble you have);
2) you get desperate because it is too, too painful and you cannot stop it;
3) it is impossible to stop the chemical despair using the same weapons we use to cope with bad emotions we have in our lives. There is no way to say to yourself "- Ok! Enough is enough. I have already suffered and now it is time to get a shower and move on. I will take a walk, do something..."
4) we often have to suffer this alone for people do not understand and will start telling us that "you must do this and that". So, another reason to despair: guilty.
What an ordeal!
I'm feeling not very "close to reality" lately. Can you imagine if I tell this to any physician and also that I cannot concentrate, feeling irritated and apathetic?
It's getting better and I feeling that this week things will be easier. But we never know. I believe that we all share the feeling: ME after SSRIs - ME during SSRIs - ME withdrawing SSRI - ME after SSRI.
What I want to tell you is that TRUST your FEELINGS. Keep on reading, searching, reading the reports that are all over the Web.
ANON, thanks again. What about you? Are you feeling better? You give so many advices but we also care about you. Have a Happy New Year, you deserve to have a wonderful year and recover from all the harm this drug has caused


No comments: